# SDR DALA2024121811818

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,893 hours, 30,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EEPL CABLES MISSING CONNECTOR AT FOLLOWING LOCATIONS: BS 560, 780, 820, 880, 940, 1040, 1440, 1560, 1580. CORRETIVE ACTION: REPLACED EEPLS CONNECTORS AT BS 560, 780, 820, 880, 940, 1040, 1440, 1560, 1580. IAW B757 SWPM 20-42-01. PERFORMED A SATISFACTORY OPS CHECK OF EEPLS LIGHTS AT BS 560, 780, 820, 880, 940, 1040, 1440, 1560, 1580 IAW B757 AMM 33-51-04. (0711738)
